# SDR LR7A9994

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 477
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER HSP5369 (SP-69), FOUND LMLG FS 477 INTERCOSTAL BEAM CRACKED AT WL 200 FASTENER HOLE.  REPLACED BEAM PER SRM 583-53-40-02.  DRC 2046.
